# SDR SWAA2023040711525

- Difficulty date: March 1, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR LOWER STRAP LOCATED OFSS463 AT RT WING 2023-142947<[01] TOOL USED USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138103 CAL DUE DATE: 11-APR-23  TOOL USED PN ULTRASONIC EQUIPMENT PN:45MG; SN: 130066701; DUE DATE: 08-APR-23;[02] REPAIRED FRONT SPAR LOWER STRAP LOCATED OFSS463 AND OSS 227.95 AT RT WING IAW EA 23-157-00877 REV. 1 AND EA 23-157-00877 WIP1 REV. 1. SEE INDIVIDUAL SIGNOFF BELOW.;[03] CERTIFIED STEP 2; COMPLETED
